# SDR YV3R2020111000380

- Difficulty date: November 2, 2020
- Submitted: November 10, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FOM
- Make and model: Robsin R22BETAII
- Aircraft serial: 4162
- Aircraft time: 4,362 hours
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: B2862
- Part serial: 3113
- Condition: Defective
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROBINSON HELICOPTER FOUND DURING TROUBLESHOOTING GOVERNOR CONTROLLER ASSEMBLY P/N: B286-2 INOPERATIVE.
